Alert archive / Wisconsin / Winter Storm Warnings in 2006
Winter Storm Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Nov 10, 2006, 9:50 AM CST for 9 counties in Wisconsin. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2006, 9:50 AM CST (15:50 UTC)
- Expired
- Nov 10, 2006, 5:20 PM CST
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Oconto County, WI, Portage County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 103 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 101550 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 AM CST FRI NOV 10 2006 ...FIRST HEAVY SNOW EVENT OF THE SEASON... .LOW PRESSURE OVER MISSOURI IS FORECAST TO MOVE NORTHEAST INTO NORTHERN INDIANA BY THIS EVENING. THIS SYSTEM WILL BRING SNOW...HEAVY AT TIMES...TO MOST OF CENTRAL AND NORTHERN WISCONSIN TODAY INTO THIS EVENING. RAIN IS EXPECTED TO MIX WITH THE SNOW IN THE FOX VALLEY WHERE TEMPERATURES WILL BE A BIT WARMER. WIZ011-012-018-110000- /O.UPG.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/ /O.NEW.KGRB.WS.W.0003.061110T1550Z-061111T0000Z/ FOREST-FLORENCE-LINCOLN- INCLUDING THE CITIES OF...CRANDON...TOMAHAWK 950 AM CST FRI NOV 10 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 5 TO 8 INCHES OF SNOW IS EXPECTED TODAY BEFORE THE SNOW TAPERS OFF TOWARD THE EARLY EVENING HOURS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WIZ013-019-021-030-035-036-110000- /O.UPG.KGRB.SN.Y.0007.000000T0000Z-061111T0600Z/ /O.NEW.KGRB.WS.W.0003.061110T1550Z-061111T0000Z/ NORTHERN MARINETTE-LANGLADE-NORTHERN OCONTO-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...ANTIGO...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 950 AM CST FRI NOV 10 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 5 TO 8 INCHES OF SNOW IS EXPECTED TODAY BEFORE THE SNOW DIMINISHES THIS EVENING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WIZ005-110000- /O.EXA.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 950 AM CST FRI NOV 10 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 3 TO 5 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW DIMINISHES THIS EVENING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$ WIZ010-110000- /O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/ ONEIDA- INCLUDING THE CITY OF...RHINELANDER 950 AM CST FRI NOV 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 3 TO 5 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW DIMINISHES THIS EVENING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$ WIZ020-031-037-045-073-074-110000- /O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0600Z/ MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ 950 AM CST FRI NOV 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 4 TO 6 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW DIMINISHES THIS EVENING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$
3 follow-up statements
000 WWUS43 KGRB 102045 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST FRI NOV 10 2006 ...SNOW TO TAPER OFF THIS EVENING... .LOW PRESSURE OVER CENTRAL ILLINOIS IS FORECAST TO MOVE NORTHEAST INTO NORTHEAST INDIANA BY MIDNIGHT. SNOW WILL CONTINUE OVER THE EASTERN HALF OF WISCONSIN INTO THIS EVENING BEFORE COMING TO AN END. ADDITIONAL ACCUMULATIONS RANGING FROM LESS THAN AN INCH OVER CENTRAL WISCONSIN... TO 1 TO 3 INCHES OVER EAST-CENTRAL WISCONSIN IS POSSIBLE. AS TEMPERATURES FALL BELOW FREEZING TONIGHT...ROADS WILL BECOME SLIPPERY. MOTORISTS ARE URGED TO SLOW DOWN AND ALLOW EXTRA TIME TO REACH THEIR DESTINATION. WIZ011>013-018-019-021-030-035-036-110000- /O.CON.KGRB.WS.W.0003.000000T0000Z-061111T0000Z/ FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...CRANDON...TOMAHAWK...ANTIGO...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT 245 PM CST FRI NOV 10 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. ANOTHER INCH OR TWO OF SNOW CAN BE EXPECTED LATE THIS AFTERNOON... BRINGING STORM TOTALS GENERALLY INTO THE 4 TO 8 INCH RANGE WITH ISOLATED AMOUNTS OF UP TO ONE FOOT. THE SNOW IS EXPECTED TO DIMINISH EARLY THIS EVENING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WIZ010-110000- /O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/ ONEIDA- INCLUDING THE CITY OF...RHINELANDER 245 PM CST FRI NOV 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. AN ADDITIONAL INCH OF SNOW IS POSSIBLE LATE THIS AFTERNOON BEFORE THE SNOW DIMINISHES EARLY THIS EVENING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$ WIZ020-031-037-045-073-074-110330- /O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0600Z/ MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ 245 PM CST FRI NOV 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 3 TO 5 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW DIMINISHES THIS EVENING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$ WIZ005-110000- /O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 245 PM CST FRI NOV 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. ANY ADDITIONAL SNOWFALL IS EXPECTED TO REMAIN LESS THAN AN INCH THROUGH LATE AFTERNOON. THIS WILL BRING STORM TOTALS INTO THE 2 TO 4 INCH RANGE BY THE TIME THE SNOW DIMINISHES EARLY THIS EVENING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$
000 WWUS43 KGRB 102217 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CST FRI NOV 10 2006 ...SNOW TO TAPER OFF THIS EVENING... .LOW PRESSURE OVER CENTRAL ILLINOIS IS FORECAST TO MOVE NORTHEAST INTO NORTHEAST INDIANA BY MIDNIGHT. SNOW WILL CONTINUE OVER THE EASTERN HALF OF WISCONSIN INTO THIS EVENING BEFORE COMING TO AN END. ADDITIONAL ACCUMULATIONS RANGING FROM LESS THAN AN INCH OVER CENTRAL WISCONSIN... TO 1 TO 3 INCHES OVER EAST-CENTRAL WISCONSIN IS POSSIBLE. AS TEMPERATURES FALL BELOW FREEZING TONIGHT...ROADS WILL BECOME SLIPPERY. MOTORISTS ARE URGED TO SLOW DOWN AND ALLOW EXTRA TIME TO REACH THEIR DESTINATION. WIZ005-010-102330- /O.CAN.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/ VILAS-ONEIDA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER 417 PM CST FRI NOV 10 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. $$ WIZ011>013-018-019-021-030-035-036-110000- /O.CON.KGRB.WS.W.0003.000000T0000Z-061111T0000Z/ FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...CRANDON...TOMAHAWK...ANTIGO...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT 417 PM CST FRI NOV 10 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. ANOTHER INCH OR TWO OF SNOW CAN BE EXPECTED LATE THIS AFTERNOON... BRINGING STORM TOTALS GENERALLY INTO THE 4 TO 8 INCH RANGE WITH ISOLATED AMOUNTS OF UP TO ONE FOOT. THE SNOW IS EXPECTED TO DIMINISH EARLY THIS EVENING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WIZ020-031-037-045-073-074-110300- /O.EXT.KGRB.SN.Y.0007.000000T0000Z-061111T0300Z/ MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ 417 PM CST FRI NOV 10 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. A STORM TOTAL OF 3 TO 5 INCHES OF SNOW IS EXPECTED BY THE TIME THE SNOW DIMINISHES THIS EVENING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$ JKL
000 WWUS43 KGRB 102320 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 520 PM CST FRI NOV 10 2006 WIZ011>013-018-019-021-030-035-036-110030- /O.CAN.KGRB.WS.W.0003.000000T0000Z-061111T0000Z/ FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...CRANDON...TOMAHAWK...ANTIGO...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT 520 PM CST FRI NOV 10 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WINTER STORM WARNING. LIGHT SNOW WILL DIMINISH TO FLURRIES AND END OVERNIGHT. $$ WIZ020-031-037-045-073-074-110300- /O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0300Z/ MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ 520 PM CST FRI NOV 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. AN ADDITIONAL INCH OF SNOW IS EXPECTED EARLY THIS EVENING...BRINGING STORM TOTALS TO 3 TO 5 INCHES. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE. $$ JKL
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 10, 5:15 AM CST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 10, 5:15 AM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
515 AM CST FRI NOV 10 2006
.SHORT TERM...TODAY AND TONIGHT...FORECAST CONCERNS ON STATUS OF CURRENT
ADVISORY. MODELS THIS MORNING FAIRLY SIMILAR WITH TRACK. PREVIOUS
FORECAST GENERALLY ON TRACK...MADE SOME CHANGES TO ADVISORY...CANCELLING
ADVISORY FOR FOX VALLEY...AND EXTENDING IT FURTHER NORTH. SAT IMAGERY
AND RADAR...SHOWING BANDING BECOMING ESTABLISHED SLIGHTLY FURTHER NORTH
THAN PREVIOUSLY THOUGHT. MUCH OF CURRENT RETURNS NOW EXTENDING FROM
AROUND IRON MOUNTAIN TO PBH GOING INTO SATURATING ATMOSPHERE...THOUGH
EARLIER REPORT FROM SPOTTER IN ELCHO REPORTED A LIGHT DUSTING. CURRENT
VISIBILITIES AROUND 2 MILES AT RRL. STRONGEST FORCING NOW OVER SOUTH
CENTRAL MN/WESTERN IA WHERE 1 INCH PER HOUR REPORTS HAVE BEEN SEEN. THIS
AREA TO SHIFT NORTHEAST WITH TIME AS SIG DIVERGENCE WITH RRQ OF JET
PULLS INTO AREA. MODEL CROSS-HAIR TECHNIQUE SHOWS BEST POTENTIAL FOR
SNOW GROWTH OVER NORTH CENTRAL...WHILE WARMER MID LAYERS TO THE
SOUTHEAST LIMIT THE POTENTIAL. EVENING SOUNDINGS ALSO SHOW STRONG DRY
LAYER WILL BE SLOW TO OVERCOME OVER EAST CENTRAL WITH EVENT GETTING
GOING LATER IN THE AFTERNOON. IN ADDITION NNE TRAJECTORY OF LOW LEVEL
WINDS OFF BAY AND LAKE WILL LIMIT COOLING OF BOUNDARY LAYER...THUS HAVE
BACKED DOWN ON SNOW TOTALS/CANCELLING ADVISORY FOR FOX VALLEY.
.LONG TERM...SATURDAY THROUGH NEXT THURSDAY.
LOW PRESSURE CONTINUES TO MOVE AWAY FROM THE AREA. GUSTY WINDS WILL
GRADUALLY SUBSIDE THROUGH THE DAY. WAS CONCERNED ABOUT VERY LOW HUMIDITY
READINGS AS THE GFS/WRF INDICATING 850MB RELATIVE HUMIDITY VALUES LESS
THAN 10 PERCENT. HAVE LOWERED THEM SEVERAL DEGREES FOR SATURDAY
AFTERNOON AND SUNDAY...ALTHOUGH TEMPERED THE DROP IN DEWPOINTS AS
THERE WILL BE MELTING SNOW THAT WOULD ADD MOISTURE IN THE BOUNDARY
LAYER. FOR SATURDAY NIGHT...QUESTION WILL BE HOW MUCH SNOW COVER IS
LEFT AND HOW LONG SKIES WILL STAY CLEAR. MODEL DIFFER ON HOW MUCH
CLOUDINESS WILL RETURN TO THE AREA AS 850MB WARM ADVECTION BEGINS WEST
OF THE FORECAST AREA. THINK CIRRUS WILL MOVE INTO THE REGION AFTER
MIDNIGHT. HAVE GONE CLEAR DURING THE EVENING...THEN BECOMING PARTLY
CLOUDY. HIGH PRESSURE WILL SLIDE ACROSS THE REGION SATURDAY NIGHT.
IF CONDITIONS ARE PERFECT (LEFT OVER SNOWPACK AND PROLONGED PERIOD
OF LIGHT WINDS AND CLEAR SKIES)...TEMPERATURES COULD DROP INTO THE
SINGLE DIGITS ABOVE ZERO. SINCE THERE IS UNCERTAINTY IN WHERE THE
HEAVIEST SNOWBAND WILL SET UP AND HOW MUCH OF IT WILL BE LEFT AS
OF SATURDAY NIGHT...CURRENT THINKING WAS TO GO WITH THE COLDER
GUIDANCE OVER THE NORTH...AND A COMPROMISE BETWEEN THE COLDER (MAV)
AND THE WARMER (MET) GUIDANCE FOR EAST CENTRAL WISCONSIN WHERE ANY
LEFT OVER SNOW COVER WOULD BE MINIMAL. GUIDANCE DIFFERENCE FOR GREEN
BAY WAS 10 DEGREES AS MAV HINTING AT SNOW COVER OVER THE REGION.
DELAYED THE ONSET OF PRECIPITATION UNTIL LATE SUNDAY NIGHT INTO MONDAY
MORNING AS NEW WRF/GFS SLOWER WITH PRECIPITATION MOVING INTO THE AREA.
SYSTEM HAS TO OVER COME SIGNIFICANT DRY AIR IN THE LOW LEVELS.
LITTLE OR NO OTHER SIGNIFICANT CHANGES MADE AT THIS POINT. SEVERAL
MODELS WERE POINTING TO A DRY TUESDAY. CURRENTLY WE HAVE A CHANCE OF
RAIN OR SNOW GOING. WILL PASS ON TO THE DAY SHIFT.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM FRIDAY 9AM TO MIDNIGHT FRIDAY FOR
WIZ013..019>021..030..031..035>037...045..073..074.
SNOW ADVISORY FROM FRIDAY NOON TO MIDNIGHT FRIDAY FOR
WIZ038..039..048..049.
NONE.
&&
TE/ECKBERG
WEATHER.GOV/GREENBAYHazardous weather outlook, Nov 10, 6:15 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 615 AM CST FRI NOV 10 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 615 AM CST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED ACROSS MOST OF CENTRAL AND NORTHEAST WISCONSIN INTO THIS EVENING. HIGHEST AMOUNTS ARE EXPECTED ALONG A CORRIDOR FROM WAUSAU TO IRON MOUNTAIN. 3 TO 4 INCHES OF SNOW ARE EXPECTED IN THIS AREA...WITH A NARROW BAND OF 6 INCH AMOUNTS POSSIBLE. LESSER AMOUNTS ARE EXPECTED ALONG THE LAKE AND OVER THE FOX VALLEY AS WARMER AND DRIER AIR LINGERS IN THIS AREA. A SNOW ADVISORY IS IN EFFECT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TODAY AND TONIGHT. LMZ521-522-541>543-564-111215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 615 AM CST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT INCREASING NORTHEAST WINDS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY SMALL CRAFT ADVISORIES ARE LIKELY SATURDAY AND AGAIN MONDAY INTO WEDNESDAY. TE/ECKBERG WEATHER.GOV/GREENBAY
Nearby
Winter Storm Warnings in Wisconsin, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.